On Soft b-w-Open Sets

Carlos Granados

Abstract


In this paper, we used the notion of soft w-open sets to introduce and study the concepts of soft b-w-open sets. Moreover, some of their properties are shown. Furthermore, the concepts of soft b-T1 and soft b-T2 spaces are defined.

Full Text:

PDF

References


Al Ghour, S., and Bin-Saadon, A., "On some generated soft topological spaces and soft homogeneity", Heliyon, 5(2019), e02061.

Al Ghour, S., and Hamed, W., "On two classes of soft sets in soft topological spaces", Symmetry, 12(2020), 265-287.

Al-shami, T.M., "Soft somewhere dense sets on soft topological spaces", Communications of the Korean Mathematical Society, 33:4 (2018), 1341-1356.

Al-shami, T.M., and Kocinac, L.D.R., "The equivalence between the enriched and extended soft topologies", Applied and Computational Mathematics, 18:2(2019), 149-162.

Al-shami, T.M., and El-Shafei, M.E., "Partial belong relation on soft separation axioms and decision-making problem, two birds with one stone", Soft Computing, 24(2020), 5377-5387.

Carpintero, C., Rosas, E., and Hussan, S., "(i; j)-!-semiopen sets and (i; j)-!-semicontinuity in bitopological spaces", CUBO A mathematical Journal, 17:3(2015), 43-51.

Chen, B., "Soft semi-open sets and related properties in soft topological spaces", Applied Mathematics and Information Sciences, 7(2013), 287-294.

Das, S., and Samanta, S., "Soft metric", Ann. Fuzzy Math. Inform., 6(2013), 77-94.

M. El-Shafei, E., Abo-Elhamayel, M., and Al-shami, T.M.," Partial soft separation axioms and soft compact spaces", Filomat, 32:13(2018), 4755-4771.

El-Shafei, M.E., and Al-shami, T.M., "Applications of partial belong and total non-belong relations on soft separation axioms and decision-making problem", Computational and Applied Mathematics, 39:3(2020), https://doi.org/10.1007/s40314-020-01161-3.

El-Sheikh, S., and A. El-Latiff, A., "Characterization of b-open soft sets in soft topological spaces", Journal of new Theory. 2(2015), 8-18.

Granados, C., "!-N -α-open sets and !-N -α continuity in bitopological spaces", General Letters in Mathematics., 8:2(2020), 41-50.

Hdeib, H., "w-closed mappings", Rev. Colombiana Mat., 16(1982), 65-78.

Kharal, A., and Ahmad, B., "Mappings of soft classes", New Math. Nat. Comput., 7(2011), 471-481.

Maji, P., Biswas, R., and Roy, A., "Soft set theory", Comput. Math. Appl., 45(2003), 555-562.

Molodtsov, D., "Soft set theory-first results", Global optimization, control and games. III. Comput. Math. Appl. 37(1999), 19-31.

Terepeta, M., "On separation axioms and similarity of soft topological spaces", Soft Comput., 23(2019), 1049-1057.




DOI: https://doi.org/10.22342/jims.27.1.939.123-129

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats